このエントリーをはてなブックマークに追加
ID 42314
FullText URL
Title Alternative
T. Fujimoto, Models of Optimal Economic Policy
Author
Fujii, T.
Note
書評 (Book Review)
Published Date
1978-03-15
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume9
Issue
issue3
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
171
End Page
178
ISSN
0386-3069
NCID
AN00032897
Content Type
Article
language
日本語
File Version
publisher
Refereed
True
Eprints Journal Name
oer